# SDR ASOA201200010

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 23,694 hours, 20,537 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN AND EXIT PLACARD DETERIORATED.  R & R PAX DOOR OPEN AND EXIT PLACARDS IAW AMM 11-30-00.  R & R PAX DOOR OPEN AND EXIT PLACARDS IAW AMM 11-30-00.
